# SDR AALA994204

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STATION 347 HAD CORROSION ON TOP SURFACE BLENDED BEYOND SRM LIMITS.  FABRICATE REPAIR STRAP OF 301..5H SS, .050 INCH THICK, ALODINE ALL BARE ALUM FINISH BLENDS AND REPAIR PARTS WITH 2 COATS BMS 10-11 PRIMER.  FILL BLENDS W/BMS 5-92.  INSTALL REPAIR STRAP WET W/BMS 5-95 SEALANT, PROSEAL 970 MRB REPAIR 767-1982.  (M)
